# SDR R61A201609240595

- Difficulty date: September 24, 2016
- Submitted: October 19, 2016
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 33,327 hours, 20,563 cycles
- System (JASC): 3830 · Waste Disposal System
- Part: Service Panel
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Part time: 33,327 hours, 20,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN FOR HEAVY CHECK, MAINTENANCE REPORTED LEVEL 2 CORROSION ON THE WASTE SERVICE PANEL AND INTERNAL DOUBLER.  MAINTENANCE PERFORMED MAJOR REPAIR.  REMOVED AND REPLACED THE WASTE SERVICE PANEL (P/N 170-86668-403) DOUBLER (P/N 170-86655-003) AND DOUBLER (P/N 170-86654-003) IAW ETD2016-170-091265 REV A AND SRM 51-23-06, 51-10-03, 51-43-04 & AMM 38-32-50.  AIRCRAFT IS CURRENTLY STILL OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
